# SDR 20000808SH031

- Difficulty date: July 7, 2000
- Submitted: August 8, 2000
- Operation: General aviation
- Aircraft: N24BH
- Make and model: Beech 99
- Aircraft serial: U67
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Arm
- Part number: 358250545
- Condition: Loose
- Location: Below Cockpit
- Part time: 25,936 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE STEERING REPORTED LOOSE AND INSPECTION REVEALED NOSE STEERING TORQUE ARM HOLE TO ACTUATOR ELONGATED.  REPLACED NOSE STEERING TORQUE ARM WITH SERVICEABLE ARM.  THE ELONGATION COULD HAVE BEEN PREVENTED WITH THE ADDITION OF SHIMS BETWEEN THE CLEVIS ARM AND THE ROD END OF THE ACTUATING ROD.  (X)
